REAL

The Libera generalized integral operator and Hardy spaces

Miclaus, Gheorghe (2003) The Libera generalized integral operator and Hardy spaces. Miskolc Mathematical Notes, 4 (1). pp. 39-43. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
9.pdf

Download (632kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:48
Last Modified: 24 Nov 2018 07:48
URI: http://real.mtak.hu/id/eprint/87672

Actions (login required)

Edit Item Edit Item